List of Publications

 

MR3233519 Prelim Kumar, Pradeep; Pandey, D. N.; Bahuguna, D.; Approximations of solutions to a retarded type fractional differential equation with a deviated argument. J. Integral Equations Appl. 26 (2014), no. 2, 215-242.

 

MR3218899 Prelim Maqbul, Md.; Bahuguna, D.; Almost Periodic Solutions for Stepanov-Almost Periodic Differential Equations. Differ. Equ. Dyn. Syst. 22 (2014), no. 3, 251-264.

 

MR3151715 Indexed Kumar, Pradeep; Pandey, Dwijendra N.; Bahuguna, D. On a new class of abstract impulsive functional differential equations of fractional order. J. Nonlinear Sci. Appl. 7 (2014), no. 2, 102-114. 34K37 (26A33 34K45 35R11 45J05)

 

MR3135042 Reviewed Kamaljeet; Bahuguna, D. Controllability of the impulsive finite delay differential equations of fractional order with nonlocal conditions. Neural Parallel Sci. Comput. 21 (2013), no. 3-4, 517-532. (Reviewer: Krishnan Balachandran) 34K30 (26A33 34K37 34K45 93B05)

 

MR3009492 Indexed Mishra, Indira; Bahuguna, D. Weighted pseudo almost automorphic solution of an integro-differential equation, with weighted Stepanov-like pseudo almost automorphic forcing term. Appl. Math. Comput. 219 (2013), no. 10, 5345-5355. 45J05

 

MR2972639 Reviewed Maqbul, Md.; Bahuguna, D. On the Stepanov-like almost automorphic solutions of abstract differential equations. Differ. Equ. Dyn. Syst. 20 (2012), no. 4, 377-394. (Reviewer: Bolis Basit) 34C27 (34G20)

 

MR2962108 Reviewed Haloi, Rajib; Pandey, Dwijendra N.; Bahuguna, D. Existence, uniqueness and asymptotic stability of solutions to non-autonomous semi-linear differential equations with deviated arguments. Nonlinear Dyn. Syst. Theory 12 (2012), no. 2, 179-191. 34K30 (34G20)

 

MR2897755 Reviewed Haloi, Rajib; Pandey, Dwijendra N.; Bahuguna, D. Existence and uniqueness of a solution for a non-autonomous semilinear integro-differential equation with deviated argument. Differ. Equ. Dyn. Syst. 20 (2012), no. 1, 1-16. (Reviewer: Ludwik Byszewski) 34G20 (34K30 35K90 35R20 45J05)

 

MR2817174 Reviewed Mishra, I.; Bahuguna, D.; Abbas, S. Existence of almost automorphic solutions of neutral functional differential equation. Nonlinear Dyn. Syst. Theory 11 (2011), no. 2, 165-172. (Reviewer: Khalil Ezzinbi) 34K14 (34K40 37L05)

 

MR2798816 Reviewed Dabas, J.; Bahuguna, D. Existence and uniqueness of solutions of strongly damped wave equations with integral boundary conditions. Nonlinear Dyn. Syst. Theory 11 (2011), no. 1, 65-82. (Reviewer: Massimo Cicognani) 35L35 (35A01 35A02 35Q74 47N20)

 

MR2663685 Indexed Bahuguna, D.; Shukla, R. K.; Kumar, Rakesh; Kumar, Kamalendra Well-posedness of a class of parabolic integro-differential equations. J. Int. Acad. Phys. Sci. 14 (2010), no. 4, 481-485. 35K20 (35B30 35R09)

 

MR2560802 Reviewed Bahuguna, D.; Shukla, R. K.; Saxena, S. Functional differential equations with nonlocal conditions in Banach spaces. Nonlinear Dyn. Syst. Theory 10 (2010), no. 4, 317-323. (Reviewer: Andrei Horvat-Marc) 34G20 (34B10 34K30 47D06 47N20)

 

MR2739482 Reviewed Ali, Javid; Imdad, M.; Bahuguna, D. Common fixed point theorems in Menger spaces with common property (E.A). Comput. Math. Appl. 60 (2010), no. 12, 3152-3159. 47H10 (47S50)

 

MR2724499 Reviewed Pandey, Dwijendra N.; Ujlayan, Amit; Bahuguna, D. On nonlinear abstract neutral differential equations with deviated argument. Nonlinear Dyn. Syst. Theory 10 (2010), no. 3, 283-294. (Reviewer: Rodrigo L. Pouso) 34K30 (34G20)

 

MR2653610 Reviewed Bahuguna, D.; Abbas, S.; Shukla, R. K. Laplace transform method for one-dimensional heat and wave equations with nonlocal conditions. Int. J. Appl. Math. Stat. 16 (2010), No.

 M10,

 96-100. 65M99 (35L20 45K05 65R10)

MR2643194 Reviewed Pandey, D. N.; Ujlayan, A.; Bahuguna, D. Semilinear hyperbolic integrodifferential equations with nonlocal conditions. Nonlinear Dyn. Syst. Theory 10 (2010), no. 1, 77-92. (Reviewer: Jana Kopfova) 45J05 (34B10 34G20 34K30 47N20)

MR2562408 Indexed Bahuguna, D.; Ujlayan, A.; Pandey, Dwijendra N. Method of Kronecker product to advanced type Riccati differential systems with strongly coupled quadratic terms. Comput. Math. Appl. 58 (2009), no. 8, 1615-1622. 34K07

MR2535909 Reviewed Abbas, S.; Bahuguna, D.; Banerjee, M. Effect of stochastic perturbation on a two species competitive model. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 3, 195-206. 92D25 (34K50 60G35 93E15)

MR2536279 Reviewed Pandey, Dwijendra N.; Ujlayan, Amit; Bahuguna, D. On a solution to fractional order integrodifferential equations with analytic semigroups. Nonlinear Anal. 71 (2009), no. 9, 3690-3698. 34G20 (26A33 34C10 34K05 45A05 47D06)

MR2509961 Reviewed Bahuguna, D.; Ujlayan, A.; Pandey, D. N. A comparative study of numerical methods for solving an integro-differential equation. Comput. Math. Appl. 57 (2009), no. 9, 1485-1493. 65R20 (65T60)

MR2491276 Indexed Bahuguna, D.; Ujlayan, Amit; Pandey, Dwijendra N. ADM series solution to a nonlocal one-dimensional heat equation. Int. Math. Forum 4 (2009), no. 9-12, 581-585. 35K05 (35C10 35K20 65M99)

MR2499731 Reviewed Bahuguna, D.; Pandey, D. N.; Ujlayan, A. Non-autonomous nonlinear integro-differential equations with infinite delay. Nonlinear Anal. 70 (2009), no. 7, 2642-2653. (Reviewer: Natali Hritonenko) 34K06 (45J05)

MR2534443 Indexed Abbas, S.; Bahuguna, D. Almost periodic solutions of nonlinear functional differential equations. Differ. Equ. Dyn. Syst. 16 (2008), no. 3, 289-308. 34K14

MR2533966 Reviewed Abbas, S.; Bahuguna, D. Almost periodic solutions of a functional differential equation by monotone iterative method. Differ. Equ. Dyn. Syst. 16 (2008), no. 1-2, 47-62. (Reviewer: Gani T. Stamov) 34K14 (47N20)

MR2482448 Reviewed Bahuguna, D.; Dabas, J.; Shukla, R. K. Method of lines to hyperbolic integro-differential equations in Rn. Nonlinear Dyn. Syst. Theory 8 (2008), no. 4, 317-328. 35L15 (35L90 47D06)

MR2463299 Reviewed Bahuguna, D.; Dabas, J. Existence and uniqueness of a solution to a semilinear partial delay differential equation with an integral condition. Nonlinear Dyn. Syst. Theory 8 (2008), no. 1, 7-19. (Reviewer: Jana Kopfova) 35K55 (34K30 35R10 47N20)

MR2458659 Reviewed Bahuguna, D.; Muslim, M. Approximation of solutions to a class of second order history-valued delay differential equations. Nonlinear Dyn. Syst. Theory 8 (2008), no. 3, 237-254. (Reviewer: Diana Otrocol) 34K30 (34K07 35R10 47D06 47N20)

MR2446358 Reviewed Bahuguna, D.; Abbas, S.; Dabas, J. Partial functional differential equation with an integral condition and applications to population dynamics. Nonlinear Anal. 69 (2008), no. 8, 2623-2635. 35K20 (65M20 92D25)

MR2443208 Reviewed Muslim, M.; Bahuguna, D. Existence of solutions to neutral differential equations with deviated argument. Electron. J. Qual. Theory Differ. Equ. 2008, No. 27, 12 pp. (Reviewer: Eva Sánchez) 34G20 (34K30 34K40 47D06 47N20)

MR2416028 Reviewed Abbas, S.; Bahuguna, D. Almost periodic solutions of neutral functional differential equations. Comput. Math. Appl. 55 (2008), no. 11, 2593-2601. (Reviewer: V. G. Kurbatov) 34K14 (34K40 47N20)

MR2379387 Reviewed Bahuguna, D.; Pandey, D. N.; Ujlayan, A. Nonlocal semi-linear hyperbolic integro-differential equations in a Banach space. Int. J. Appl. Math. Stat. 13 (2008), No. S08,

 21-30. 34G20 (34K30 45K05 45N05 47G20 47N20)

MR2369418 Reviewed Bahuguna, D.; Dabas, J. Existence and uniqueness of a solution to a partial integro-differential equation by the method of lines. Electron. J. Qual. Theory Differ. Equ. 2008, No. 4, 12 pp. (Reviewer: Teresa Winiarska) 34K30 (34G20 45K05 47H06 47H20)

MR2385827 Reviewed Bahuguna, D.; Ujlayan, A.; Pandey, D. N. Advanced type coupled matrix Riccati differential equation systems with Kronecker product. Appl. Math. Comput. 194 (2007), no. 1, 46-53. (Reviewer: Bernard J. Harris) 34A05 (34K07)

MR2351436 Reviewed Bahuguna, D.; Abbas, S. Pseudo almost periodic mild solutions of retarded functional differential equations. Glob. J. Pure Appl. Math. 3 (2007), no. 1, 27-36. (Reviewer: Bhagat Singh) 34K14 (34K30)

MR2323044 Reviewed Bahuguna, D.; Pandey, D. N.; Ujlayan, A. Second-order integrodifferential equation with nonautonomous operators. Differential Integral Equations 20 (2007), no. 6, 681-692. (Reviewer: Valentin Keyantuo) 45N05 (34A12 34K30 35L15 35L90 47G20 47N20)

MR2222779 Reviewed Bahuguna, D.; Muslim, M. A study of nonlocal history-valued retarded differential equations using analytic semigroups. Nonlinear Dyn. Syst. Theory 6 (2006), no. 1, 63-75. (Reviewer: Hiroki Tanabe) 34G20 (34K30 47D06 47N20)

MR2204173 Indexed Bahuguna, D.; Muslim, M. Approximation of solutions to non-local history-valued retarded differential equations. Appl. Math. Comput. 174 (2006), no. 1, 165-179. 34K30 (34G20 65L05)

MR2273683 Reviewed Bahuguna, D.; Shukla, R.; Singh, S. Application of method of semidiscretization in time to semilinear viscoelastic systems. Differential Equations Dynam. Systems 13 (2005), no. 3-4, 323-341. 47N20 (34G10 65M20 74D10 74H15)

MR2189831 Reviewed Bahuguna, D.; Shukla, R. K. Application of Rothe's method to delay differential equations. Bull. Calcutta Math. Soc. 97 (2005), no. 6, 511-516. (Reviewer: Brian Bradie) 65M06 (35L20 35L70 35R10 92D25)

MR2187623 Reviewed Bahuguna, D.; Shukla, R. K. Partial functional differential equations and applications to population dynamics. Nonlinear Dyn. Syst. Theory 5 (2005), no. 4, 345-356. 35K55 (34G20 34K30 35A35 35Q80 35R10 92D25)

 

MR2173331 Reviewed Agarwal, S.; Bahuguna, D. Exact and approximate solutions of delay differential equations with nonlocal history conditions. J. Appl. Math. Stoch. Anal. 2005, no. 2, 181-194. (Reviewer: Hiroki Tanabe) 34K30 (34G20 34K07 35K20 35R10)

MR2143717 Reviewed Bahuguna, D.; Shukla, R. K. Evolution equations arising in the study of materials with memory. Bull. Calcutta Math. Soc. 97 (2005), no. 2, 173-186. 35Q72 (34G20 34K30 47D06 47N20 74D05)

MR2140323 Reviewed Bahuguna, D.; Muslim, M. Approximation of solutions to retarded differential equations with applications to population dynamics. J. Appl. Math. Stoch. Anal. 2005, no. 1, 1-11. 35R10 (35A35 35K20 35K55 92D25)

MR2102833 Reviewed Bahuguna, D. Existence, uniqueness, and regularity of solutions to semilinear retarded differential equations. J. Appl. Math. Stoch. Anal. 2004, no. 3, 213-219. (Reviewer: Sergiu Aizicovici) 34K30 (34G20)

MR2100887 Reviewed Agarwal, S.; Bahuguna, D. Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions. Int. J. Math. Math. Sci. 2004, no. 37-40, 1943-1956. (Reviewer: Józef Banaś) 34K30 (34G20 35K90 47N20)

MR2070622 Reviewed Bahuguna, D. Existence, uniqueness and regularity of solutions to semilinear nonlocal functional differential problems. Nonlinear Anal. 57 (2004), no. 7-8, 1021-1028. (Reviewer: Józef Banaś) 34K30 (34G20 47D06 47N20)

MR2048793 Reviewed Bahuguna, D.; Shukla, Reeta Method of semidiscretization in time for quasilinear integrodifferential equations. Int. J. Math. Math. Sci. 2004, no. 9-12, 469-478. (Reviewer: Kiyoko Furuya) 34G20 (45J05 45L05 47D06 47N20)

MR1990657 Reviewed Bahuguna, D.; Shukla, Reeta Approximations of solutions to second order semilinear integrodifferential equations. Numer. Funct. Anal. Optim. 24 (2003), no. 3-4, 365-390. 34K30 (34A45 34G20 45J05 45N05 47D06 47N20)

MR1989583 Reviewed Bahuguna, D. Integrodifferential equations with analytic semigroups. J. Appl. Math. Stochastic Anal. 16 (2003), no. 2, 177-189. (Reviewer: Paolo Acquistapace) 45J05 (34G20 35B65 35K20 35K55 47D06)

MR1849564 Reviewed Bahuguna, D.; Srivastava, S. K.; Singh, S. Approximations of solutions to semilinear integrodifferential equations. Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 487-504. (Reviewer: Nikolay Y. Tikhonenko) 45L05 (45J05 65R20)

MR1711969 Reviewed Bahuguna, D.; Garey, L. E. Uniqueness of solutions to integrodifferential and functional integrodifferential equations. J. Appl. Math. Stochastic Anal. 12 (1999), no. 3, 253-260. 34K05 (34K30 45J05 45N05)

MR1663624 Reviewed Bahuguna, D.; Srivastava, S. K. Semilinear integro-differential equations with compact semigroups. J. Appl. Math. Stochastic Anal. 11 (1998), no. 4, 507-517. (Reviewer: Shu Chun Gao) 34K30 (45K05 47D06)

MR1623441 Reviewed Bahuguna, D. Regular solutions to quasilinear integrodifferential equations in Banach spaces. Appl. Anal. 62 (1996), no. 1-2, 1-9. 45J05 (47D06)

MR1409735 Reviewed Bahuguna, D.; Srivastava, S. K. Approximation of solutions to evolution integrodifferential equations. J. Appl. Math. Stochastic Anal. 9 (1996), no. 3, 315-322. (Reviewer: Zai-Feng Song) 45J05 (34A45 34G20 34K30)

MR1363663 Reviewed Bahuguna, D. Strongly damped semilinear equations. J. Appl. Math. Stochastic Anal. 8 (1995), no. 4, 397-404. 34G20 (35L70 47D06)

MR1326633 Reviewed Bahuguna, D. Rothe's method to strongly damped wave equations. Acta Appl. Math. 38 (1995), no. 2, 185-196. (Reviewer: Tie Hu Qin) 34G20 (35L70)

MR1312588 Reviewed Bahuguna, D. Quasilinear integrodifferential equations in Banach spaces. Nonlinear Anal. 24 (1995), no. 2, 175-183. (Reviewer: G. S. Jordan) 45K05 (34K30 45N05 47N20)

MR1288499 Reviewed Bahuguna, D.; Raghavendra, V. Application of Rothe's method to nonlinear integro-differential equations in Hilbert spaces. Nonlinear Anal. 23 (1994), no. 1, 75-81. (Reviewer: Sergiu Aizicovici) 34K30 (45N05 47H15 47H17 47N20)

MR1030110 Reviewed Bahuguna, D. Application of Rothe's method to semilinear hyperbolic equations. Appl. Anal. 33 (1989), no. 3-4, 233-242. (Reviewer: Mehmet Can) 34G20 (35L70)

MR1030104 Reviewed Bahuguna, D.; Raghavendra, V. Rothe's method to parabolic integro-differential equations via abstract integro-differential equations. Appl. Anal. 33 (1989), no. 3-4, 153-167. (Reviewer: H. R. Shen) 34G20 (45N05 47H15)

MR1017508 Reviewed Bahuguna, D.; Raghavendra, V. Application of Rothe's method to nonlinear Schrödinger type equations. Appl. Anal. 31 (1988), no. 1-2, 149-160. (Reviewer: W. F. Ames) 35Q20